# SDR HALA0700510

- Difficulty date: October 12, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 17,464 hours, 3,401 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Part number: 11900311
- Part serial: 302362
- Condition: Fire
- Location: Pbe
- Part time: 17,470 hours, 3,402 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PBE (S/N 302362) WAS REMOVED FOR TIME, AND NEEDED TO BE SCRAPED.  THE OXYGEN GENERATOR NEEDED TO BE DEPLOYED AND SENT TO HAZMAT FOR DISPOSAL. OPENED THE SEALED WRAP AND PEELED OPEN THE HOOD MASK.  DEPLOYED THE OXYGEN GENERATOR AND WITHIN TWO (2) SECONDS, THE MASK STARTED TO BURN.  HEARD SMALL (POP) NOISE AFTER DEPLOYMENT AND FLAMES STARTED TO SHOOT OUT FROM THE OXYGEN GENERATOR CANISTER.  THE SMALL TUBE (CANDLE) SEPARATED FROM THE MAIN CANISTER.
